A 30-year-old female asked:
Disclaimer

My wife got her Depo-Provera shot but is experiencing a normal period, is this possible? She had it before and this never happened. Concerning?

1 doctor answer
Dr. Darrin Cunningham
29 years experience in Obstetrics and Gynecology
Not a problem: You may not always have consistent period with depot so this is ok.
Answered on Oct 4, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old female asked:
Dr. Scott Welker
26 years experience in General Surgery
Depo wearing off: Your Depo-Provera Progesterone was only intended to last three months, it's normal to start having periods again after it is all used up.
A 30-year-old member asked:
Dr. Scott Beard
24 years experience in Urogynecology
Normal: They should have explained this to you when you started the depo. It can cause osteoporosis if used more than 2 years, depression in those prone to it ... Read More
A 38-year-old female asked:
Dr. Arthur Apolinario
24 years experience in Family Medicine
Yes and no: I've had patients have the same exact result months after stopping depo, but the most important thing to do is check for pregnancy first and have her ... Read More
6
6 thanks
A 43-year-old member asked:
Dr. Gerard Honore
28 years experience in Fertility Medicine
Can be: It's very common, .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month